Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Smooth Pycnophylactic Interpolation for Geographical Regions: Rejoinder

Waldo R. Tobler
Journal of the American Statistical Association
Vol. 74, No. 367 (Sep., 1979), pp. 535-536
DOI: 10.2307/2286970
Stable URL: http://www.jstor.org/stable/2286970
Page Count: 2

You can always find the topics here!

Topics: Mathematical problems, Polygons, Mathematical inequalities, Matrices, Statistics
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
535
    535
  • Thumbnail: Page 
536
    536